Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the existence of incompressible surfaces in certain $ 3$-manifolds. II


Author: Wolfgang Heil
Journal: Proc. Amer. Math. Soc. 25 (1970), 429-432
MSC: Primary 57.05
DOI: https://doi.org/10.1090/S0002-9939-1970-0266222-9
MathSciNet review: 0266222
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.05

Retrieve articles in all journals with MSC: 57.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0266222-9
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society